# SDR MALA090107

- Difficulty date: August 6, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 23,904 hours, 26,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF EMERGENCY LIGHT SYS FOUND BATTERY 20LN IN NEED OF REPLACEMENT.  REPLACED EMERGENCY LIGHT PWR SUPPLY PN 3301-51, SN ON 2223, SN OFF 2002 IAW SF3 AMM 33-50-10.  POSITION 20LN.
